zbMATH — the first resource for mathematics

Structure of solutions of unstable linear Volterra integrodifferential equations. (English) Zbl 0297.45005

45J05 Integro-ordinary differential equations
45D05 Volterra integral equations
45M99 Qualitative behavior of solutions to integral equations
45M05 Asymptotics of solutions to integral equations
Full Text: DOI
[1] Hale, J.K, Linear functional-differential equations with constant coefficients, Contrib. differential equations, 2, 291-319, (1963) · Zbl 0143.30702
[2] Hale, J.K, Geometric theory of functional differential equations, (), 247-266 · Zbl 0189.39904
[3] Grossman, S.I; Miller, R.K, Nonlinear Volterra integrodifferential systems, J. differential equations, 13, 551-566, (1973) · Zbl 0256.45011
[4] Grossman, S.I; Miller, R.K, Perturbation theory for Volterra integrodifferential systems, J. differential equations, 8, 457-474, (1970) · Zbl 0209.14101
[5] Miller, R.K, Asymptotic stability properties of linear Volterra integrodifferential equations, J. differential equations, 10, 485-506, (1971) · Zbl 0206.41604
[6] Miller, R.K, Asymptotic stability and perturbations for linear Volterra integrodifferential systems, () · Zbl 0206.41604
[7] Artjušenko, L.M, The existence of analytic almost periodic solutions of a certain class of linear integrodifferential equations, (), 95-99 · Zbl 0259.34079
[8] Hannsgen, K.B, Indirect abelian theorems and a linear Volterra equation, Transl. amer. math. soc, 142, 539-555, (1969) · Zbl 0185.35801
[9] Lewitan, B, On an integral equation with an almost periodic solution, Bull. amer. math. soc, 18, 677-679, (1937) · Zbl 0017.35704
[10] Beurling, A, Sur une classe de fonctions presque-périodiques, C. R. acad. sci. Paris, 225, 326-328, (1947)
[11] Levin, J.J; Shea, D.F, On the asymptotic behavior of the bounded solutions of some integral equations I, II, III, J. math. anal. appl, 37, 288-575, (1972) · Zbl 0241.45021
[12] Titchmarsh, E.C, Introduction to the theory of Fourier integrals, (1937), Oxford Univ. Press London/New York · Zbl 0017.40404
[13] Davis, P.J, Interpolation and approximations, (1963), Blaisdell Waltham, MA · Zbl 0111.06003
[14] Paley, R.E.A.C; Wiener, N, Fourier transforms in the complex domain, (1934), Amer. Math. Soc. Colloquium Publications Providence, RI · Zbl 0006.25704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.